# SDR SWAA2022020733298

- Difficulty date: December 13, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 20,433 hours, 8,702 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E; SEAL SUPPORT BRACKET JUST ABOVE PYLON SAIL TAIL IS CRACKED. / REMOVED AND REPLACED DAMAGED BRACKET ON L/H WING T/E; AFT OF SAIL TAIL IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND DWG# 115A2953 REV 0. A65799
